International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 113 | Views: 204

Research Paper | Mathematics | India | Volume 6 Issue 1, January 2017 | Rating: 6.1 / 10 | Rate this Article


1, Semiglobal Cototal Domination on Graphs

T. Nicholas [2] | T. Sheeba Helen


Abstract: A subset D of vertices of a connected graph G is called a semiglobal cototal dominating set if D is a dominating set for G and Gsc and has no isolated vertices in G, where Gsc is the semi complementary graph of G. The semiglobal cototal domination number is the minimum cardinality of a semiglobal cototal dominating set of G and is denoted by sgcot (G). In this paper we initiate a study of this new parameter sgcot (G). Some bounds on this parameter are obtained and their exact values for some standard graphs are established.


Keywords: Semicomplete graph, global cototal domination number, semicomplementary graph, semiglobal cototal domination number


Edition: Volume 6 Issue 1, January 2017,


Pages: 2293 - 2295


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top